Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    7
  • views
    7766

I need help! =(

silver&gold

251 views

Okay well my skin was doing great. It was just sometimes when I would get a small pimple. Idk why lately I have been getting small whiteheads and just idk I am so sad right now. I don't want to complain but should I go on accutane again? I really don't know what to do. Idk how to describe my skin at the moment.



2 Comments


Don't worry! Try just using some topicals and talk to your dermatologist. Usually they recommend waiting at least a year before starting Accutane treatment again, if you need to. Hang in there!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×